# SDR USAA2011071900012

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 37,612 hours, 15,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE R1 NOT ARMING PROPERLY.  RESECURED AND STOWED SLIDE AT BOTTOM.  OPERATIONAL CHECK GOOD.
